# SDR CALA2024092300672

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 34,137 hours, 12,423 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Leaking
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEEL STARTING AROUD 11000 FT PRESSURIZED AIRCRAFT AND LEAK CHECKED WINDOWS. FOUND LEAK ON A PILLAR, RH C PILLAR AND R2 WINDOW FOUND SEALANT DEGRADED ON FIRST OFFICER R1 WINDOW AND POSSIBLE CAUSE OF NOISE ,  NO PREVIOUS HISTORY BEFORE FINAL SEALANT APPLICATION.  REMOVED ALL SEALANT FROM R1 WINDOW ACP PRESSURAZATION TEST REF AMM 05-51-91. NO LEAKS NOTED  INSTALLED NYLON CORD AND SEALANT REF AMM 56-11-11.SEALANT NEEDS CURE TIME OF 6 HRS FROM 20:00 HRS SEALANT TACK FREE. OK FOR SVC
